MAUDE Adverse Event Report: ARTHREX, INC. CT SCREW DOUBLE LEAD LOCK, Ø3.5MM X 34MM; FIXATN NAIL/BLADE/PLATE COMBO

ARTHREX, INC. CT SCREW DOUBLE LEAD LOCK, Ø3.5MM X 34MM; FIXATN NAIL/BLADE/PLATE COMBO
Model Number CT SCREW DOUBLE LEAD LOCK, Ø3.5MM X 34MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/5/2024, it was reported by a sales representative via email that an 8114-034 double lead lock cortical screw head broke off in an alpha plate.This was discovered during a procedure on (b)(6) 2024.Additional information requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing the screw when inserting into the plate and/or hard bone.

Brand Name
CT SCREW DOUBLE LEAD LOCK, Ø3.5MM X 34MM
Common Device Name
FIXATN NAIL/BLADE/PLATE COMBO
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21037951
Report Number1220246-2024-09126
Device Sequence Number15361435
Product Code KTW
UDI-Device Identifier00848665033458
UDI-Public(01)00848665033458(11)220518(10)213029
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCT SCREW DOUBLE LEAD LOCK, Ø3.5MM X 34MM
Device Catalogue Number8114-034
Device Lot Number213029
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown